# SDR CKSA97479

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Downlock Sw
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON LANDING GEAR EXTENSION, NO NOSE GEAR LIGHT, (GREEN) HAD TO RECYCLE GEAR TO GET A NOSE GREEN LIGHT.  FOUND DOWNLOCK SWITCH CANNON PLUG LOOSE.  CLEANED AND RESECURED CANNON PLUG.  OPS CHECK NORMAL IAW DC8 MM 32-60-0.
